U.S. doctors online nowAsk doctors free
AR
A 59-year-old female asked:

Could being out of meds make my chest be tight. because i have been diagnosed with chronic anxiety, hypertension and s v t.....i have no doc now i moved to different state i just need my meds somehow?

1 doctor answer1 doctor weighed in
Dr. Clarence Grim
Endocrinology 57 years experience
Meds out chest pain: This depends on what u were taking meds for.depending on that and what the meds are for you can do a consul with us to see if we can help.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 4, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.